# SDR DALA2019012200470

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0913271) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE BEAM LOCATED AT BS.986 AND RBL32 TO RBL42 AFT GALLEY AREA. PERFORMED PERMANENT REPAIR FLOOR STRUCTURE BEAM LOCATED AT B.S 986 AND RBL 32 TO RBL 42 AT AFT GALLEY AREA ASPER PRI 574151-14 REVISION 0,1,2 AND ER/A 574151-14.
